Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 891837, 7 pages
http://dx.doi.org/10.1155/2014/891837
Research Article

An Efficient Series Solution for Fractional Differential Equations

Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 15551, Al Ain, UAE

Received 25 January 2014; Revised 18 February 2014; Accepted 24 March 2014; Published 6 April 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Mohammed Al-Refai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science, Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  3. F. Mainardi, “Fractional calculus: some basic problems in continum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, pp. 291–348, Springer, New York, NY, USA, 1997. View at Google Scholar
  4. G. O. Young, “Definition of physical consistent damping laws with fractional derivatives,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 75, no. 8, pp. 623–635, 1995. View at Publisher · View at Google Scholar
  5. D. Baleanu, J. A. Machado, C. Cattani, M. C. Baleanu, and X. J. Yang, “Local fractional variational iteration and decomposition methods for wave equation on cantor sets within local fractional operators,” Abstract and Applied Analysis, vol. 2014, Article ID 535048, 6 pages, 2014. View at Publisher · View at Google Scholar
  6. H. Jafari and C. M. Khalique, “Homotopy perturbation and variational iteration methods for solving fuzzy differential equations,” Communications in Fractional Calculus, vol. 3, no. 1, 2012. View at Google Scholar
  7. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers flow with fractional derivatives: new Lagrange multipliers,” Applied Mathematical Modeling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar
  8. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Publisher · View at Google Scholar
  9. S. Das and P. K. Gupta, “Approximate analytical solutions of time-space fractional diffusion equation by Adomian decomposition method and homotopy perturbation method,” Communications in Fractional Calculus, vol. 2, no. 1, 2011. View at Google Scholar
  10. A. Kadem and D. Baleanu, “Homotopy perturbation method for the coupled fractional lotka-volterra equations,” Romanian Journal in Physics, vol. 56, no. 3-4, pp. 332–338, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Y.-M. Qin and D.-Q. Zeng, “Homotopy perturbation method for the q-diffusion equation with a source term,” Communications in Fractional Calculus, vol. 3, no. 1, 2012. View at Google Scholar
  12. L. Song and H. Zhang, “Application of homotopy analysis method to fractional KdV-Burgers-Kuramoto equation,” Physics Letters A, vol. 367, no. 1-2, pp. 88–94, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. H. Xu, “Analytical approximations for a population growth model with fractional order,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1978–1983, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. V. Daftardar-Gejji and S. Bhalekar, “Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 113–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J.-S. Duan, R. Rach, D. Baleanu, and A.-M. Wazwaz, “A review of the adomian decomposition method and its applications to fractional differential equations,” Communications in Fractional Calculus, vol. 3, no. 2, pp. 73–99, 2012. View at Google Scholar
  17. H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. C. Yang and J. Hou, “An approximate solution of nonlinear fractional differential equation by Laplace transform and Adomian polynomials,” Journal of Information and Computational Science, vol. 10, no. 1, pp. 213–222, 2013. View at Google Scholar
  19. X. J. Yang, D. Baleabu, and W.-P. Zhong, “Approximate solutions for diffusion equations on cantor space-time,” Proceedings of the Romanian Academy A, vol. 14, no. 2, pp. 127–133, 2013. View at Google Scholar
  20. D. Q. Zeng and Y.-M. Qin, “The Laplace-Adomian-Pade technique for the seepage flows with the Riemann-Liouville derivatives,” Communications in Fractional Calculus, vol. 3, no. 1, 2012. View at Google Scholar
  21. D. Baleanu, G. Wu, and J. Duan, “Some analytical techniques in fractional calculus: realities and challenges,” in Discontinuity and Complexity in Nonlinear Physical Systems, Nonlinear Systems and Complexity, vol. 6, pp. 35–62, 2014. View at Publisher · View at Google Scholar
  22. M. Al-Refai and M. Ali Hajji, “Monotone iterative sequences for nonlinear boundary value problems of fractional order,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 11, pp. 3531–3539, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. J. T. Chern, Finite element modeling of viscoelastic materials on the theory of fractional calculus [Ph.D. thesis], Pennsylvania State University, State College, Pa, USA, 1993.
  24. K. Diethelm, “An algorithm for the numerical solution of differential equations of fractional order,” Electronic Transactions on Numerical Analysis, vol. 5, pp. 1–6, 1997. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. K. Diethelm and Y. Luchko, “Numerical solution of linear multi-term initial value problems of fractional order,” Journal of Computational Analysis and Applications, vol. 6, no. 3, pp. 243–263, 2004. View at Google Scholar · View at Scopus
  26. C. Lubich, “On the stability of linear multistep methods for volterra convolution equations,” IMA Journal of Numerical Analysis, vol. 3, no. 4, pp. 439–465, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. C. Lubich, “Fractional linear multistep methods for Abel-Volterra integral equations of the second kind,” Mathematics of Computation, vol. 45, no. 172, pp. 463–469, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. E. Hairer, C. Lubich, and M. Schlichte, “Fast numerical solution of nonlinear Voltera convolution equations,” SIAM Journal on Scientific and Statistical Computing, vol. 6, no. 3, pp. 532–541, 1985. View at Publisher · View at Google Scholar
  29. M. Weilbeer, Efficient Numerical Methods for Fractional Differential Equations and Their Analytical Background, Eingereicht: 23.01.2005, Prufung: 09.06.2005, Papierflieger, 2005.
  30. I. Podlubny, “Matrix approach to discrete fractional calculus,” Fractional Calculus and Applied Analysis, vol. 3, no. 4, pp. 359–386, 2000. View at Google Scholar · View at Zentralblatt MATH
  31. I. Podlubny, A. Chechkin, T. Skovranek, Y. Chen, and B. M. Vinagre Jara, “Matrix approach to discrete fractional calculus II: partial fractional differential equations,” Journal of Computational Physics, vol. 228, no. 8, pp. 3137–3153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic, Dordecht, The Netherlands, 1994. View at Publisher · View at Google Scholar
  33. J. H. He, “Coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Scopus